# SDR ERAA201307120051

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 34,621 hours, 39,449 cycles
- System (JASC): 2760 · Drag Control System
- Part: Restrictor
- Condition: Wrong Part
- Location: Spoiler Actuator
- Part time: 34,621 hours, 39,449 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SOUNDS ABOVE 65 PERCENT DURING TAKEOFF.  FOUND INCORRECT RESTRICTOR ORIFICE INSTALLED IN RT OTBD GROUND SPOILER ACTUATOR.  INSTALLED PROPER FITTING IAW MM 27-60-00.  TAKEOFF WARNING HORN SYS OPS CHECKS GOOD. TASK 3150-01 C/W.
